MAUDE Adverse Event Report: Organ Recovery Systems LifePort Kidney Transporter (LKT101P)

Organ Recovery Systems LifePort Kidney Transporter (LKT101P)
Model Number LKT101P
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Lifesource - upper midwest organ procurement organization, based in (b)(6), reported that a lifeport kidney transporter (lkt101p) malfunctioned during air transport of a donor kidney.Upon landing, customer observed a pressure alarm and reported that the lkt101p stopped pumping/perfusing the donor kidney.The donor kidney (unos is (b)(6) remained in cold storage after perfusion ceased.The transplant surgeon declined the donor kidney due to evidence of petechiae on the kidney and the lkt101p malfunction.
 
Additional Manufacturer Narrative
The lkt101p device that malfunctioned will be evaluated by the manufacturer, organ recovery systems, once the product has been returned by the customer.

Brand Name
LifePort Kidney Transporter (LKT101P)
Common Device Name
LifePort Kidney Transporter
Manufacturer (Section D)
Organ Recovery Systems
one pierce place
suite 475w
itasca IL 60143
Manufacturer Contact
chris hill
one pierce place
suite 475w
itasca, IL 60143
MDR Report Key50201323
Report Number3004068499-2026-00001
Device Sequence Number10274436
Product Code KDN
UDI-Device Identifier00815045020018
UDI-Public00815045020018
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K021362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLKT101P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown